MathSciNet Relay Station
MathSciNet bibliographic data
MR2487577 35Q53 (35-04 35B10 35Q51)
Tian, Bao-Dan; Qiu, Yan-Hong; Chen, Ning Exact solutions for a class of Boussinesq equation. Appl. Math. Sci. (Ruse) 3 (2009), no. 5-8, 257–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement